advertisement
Question
Posted by: stacy | 2010/07/21

AFTER EFFECT OF HERION

I have stopped using Herion, I used it for fun on weekends and now that I have stopped I cannot seem to stop eating and have gained alot of weight is this normal? I now just want to start using again to lose the weight,I know there are other ways but its alot easier to lose weight by using. what are the other after effects from using Herion? thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Stacy

It appears as if you have cross-addicted from herion to food. In other words you have substituted over -eating in place of heroin abuse. The deliterious effects of Herion abuse cannot be overstated as it leaves long-term physical, psycological and emotional damage. It is good that you have put the drug down but now you need to maintain your abstinence to achieve long term recovery. Part of this will be address the underlying issues and reasons why you have developed what appears to be a eating disorder (overeating). We at Harmony can assist you achieve recovery from chemical and process addictions so call us on 021 790 7770 or info@harmonyclinic.co.za.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Elsabe | 2010/08/10

Stacy its not worth it

Reply to Elsabe
Posted by: Addictions expert forum | 2010/07/24

Dear Stacy

It appears as if you have cross-addicted from herion to food. In other words you have substituted over -eating in place of heroin abuse. The deliterious effects of Herion abuse cannot be overstated as it leaves long-term physical, psycological and emotional damage. It is good that you have put the drug down but now you need to maintain your abstinence to achieve long term recovery. Part of this will be address the underlying issues and reasons why you have developed what appears to be a eating disorder (overeating). We at Harmony can assist you achieve recovery from chemical and process addictions so call us on 021 790 7770 or info@harmonyclinic.co.za.

Reply to Addictions expert forum
Posted by: jen | 2010/07/22

your body is trying to replace one habbit with another... it is normal. dont use herion, its not lekker... rather just try and control the eating

Reply to jen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement